MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REPLICATOR PLATE 4.5MM O/S

EXACTECH, INC. EQUINOXE; REPLICATOR PLATE 4.5MM O/S
Model Number 300-10-45
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 08/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The revision reported was most likely secondary to natural disease progression and/or rotator cuff failure leading to the need for a reverse total shoulder arthroplasty.Concomitant medical device(s): 300-20-02, (b)(4), equinox square torque define screw drive kit; 310-02-41, (b)(4), equinoxe, humeral head tall, 41mm (alpha).
 
Event or Problem Description
As reported, approximately 2.5 years postop the initial tsa, this (b)(6) y/o female patient lost range of motion in her right shoulder due to hemi-shoulder implant riding high on the glenoid.Stem retained.Converted to small baseplate/36mm.No devices to be returned, remain implanted.Patient was last known to be in stable condition following the event.

Brand Name
EQUINOXE
Common Device Name
REPLICATOR PLATE 4.5MM O/S
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10430508
Report Number1038671-2020-00500
Device Sequence Number16932859
Product Code KWT
UDI-Device Identifier10885862079398
UDI-Public10885862079398
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2022
Device Model Number300-10-45
Device Catalogue Number300-10-45
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2020
Initial Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR